CSN Login
Members Online: 14

dylantin issues. severe rashes

annstillhere
Posts: 7
Joined: Jul 2011

I have anaplastic astrocytomas throughout both lobes of brain with a bi0psy test of level 3. I was put on dylantin to prevent another seizure and after many increases to get my level into therapeutic range, I started to get skin rashes over whole body with severe rashes. did anyone else experence this?

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network